MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Mechanical Problem (1384); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable ise indirect na for gen.2 results from one patient sample tested on the cobas 8000 cobas ise module (double).The reporter stated they received ion-selective electrode (ise) noise errors and alarms.The initial result was reported outside of the laboratory.The physician questioned the result prompting the rerun of the patient sample.The initial na result from the module's ion-selective electrode (ise) 2 was 132 mmol/l.The repeat result from ise 1 was 126 mmol/l.The repeat result was deemed correct.
 
Additional Manufacturer Narrative
The electrode lot number and the expiration date were requested but not provided.The field service engineer (fse) inspected the module and determined the event was caused by the vacuum nozzle that had worn flat and the mixing vessel that was not emptying.He then replaced the vacuum nozzle and decontaminated the ion-selective electrode (ise) unit.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on 06-jan-2024; the results were within specifications.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18580430
Report Number1823260-2024-00227
Device Sequence Number7139942
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/07/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR
Patient SexMale